# SDR GLBA2002056

- Difficulty date: May 2, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 13,401 hours, 17,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENVIRONMENTAL FAILURE ON T/O.  ENVIRONMENTAL SYSTEM OPS CHECK GOOD.
